MathSciNet Relay Station
MathSciNet bibliographic data
MR481196 (58 #1332) 34A30 (34DXX)
Coppel, W. A. Dichotomies in stability theory. Lecture Notes in Mathematics, Vol. 629. Springer-Verlag, Berlin-New York, 1978. ii+98 pp. ISBN: 3-540-08536-X
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement